# SDR C8GA20080072

- Difficulty date: October 16, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981417075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STRINGER 28L STA 492 HAD CORROSION.  CUT OUT DAMAGE AT STA 492 FABRICATED NEW ANGLE SUPPORT FROM 7075 T6 18, .5 INCH, FABRICATED STRINGER REPAIR STA. 480 -510 FROM P/N BAC 1498-141 7075 T6, FABRICATED 2EA SPLICES FROM BAC 1498-132 7075 T6. INSTALLED SUPPORT ANGLE AND REPAIR IAW SRM 53-10-2, 53-10-3. NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
